Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hi Rita! You were in my thoughts and I was wondering how you were doing. Good to hear from you.
Your new outlook on your anxiety is very inspiring! It's wonderful to see you taking the situation by the bull horns and facing it head on. I am not familiar with Meet Me in the Meadow devotionals so I am going to check it out. Learning about patience is a good reminder that we are on God's clock, not our own.
Yes, that is a lot of Xanax you are taking. It may make your mornings better with the spacing of the medication, but my concern for you is that one, you are taking a lot of medication and two, that your body will become used to this medication very quickly and you will need more to help you to maintain how you feel. Xanax is a medication that the body becomes used to very quickly. Once you reach a certain level in your system, getting off of the medication becomes a medical issue. This medication can cause seizures if you are not weaned off under medical supervision. It's hard to tell you this but I would feel like I wronged you if I did not tell you what I would tell anyone else in your situation.
Best practice in your situation is to wean you off Xanax and try another medication. I know that is difficult, but in your case I do feel you have the strength and determination to see this through. Plus you have your faith, a benefit that can pull you through.
As you consider this, try some of the materials we talked about in the beginning. It will help you find ways to cope with the anxiety and continue your push to get this out of your life. I don't recall if we talked about therapy at length but that is another consideration as well.
Let me know what you think,